# SDR CALA2021112902183

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer
- Part number: D5347041722800
- Condition: Corroded
- Location: Fr58--Fr59
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CRG COMPT: FLOOR BILDGE STR38 RH BETWEEN FR58 AND FR59 HAS C ORROSION EVIDENCE. DOT 61-047 (A3NB-53-4-6179) () REPAIR @ STR 38 R/H FR C58-C59 ACCOMPLISHED ON FINAL EA 320-5341 -13-A2728 AND UAL EC/RA 5341-01285. REPAIR CATEGORY A. ACCOMPLIS HED BY EMP#V934344 AT BFM ST AEROSPACE MOBILE. NR#0015729
